International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2006 / Article

Open Access

Volume 2006 |Article ID 094572 | https://doi.org/10.1155/IJMMS/2006/94572

Saeid Shams, S. R. Kulkarni, Jay M. Jahangiri, "Subordination properties of P-valent functions defined by integral operators", International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 094572, 3 pages, 2006. https://doi.org/10.1155/IJMMS/2006/94572

Subordination properties of P-valent functions defined by integral operators

Received20 Jun 2005
Revised14 Nov 2005
Accepted28 Nov 2005
Published06 Feb 2006

Abstract

By applying certain integral operators to P-valent functions we define a comprehensive family of analytic functins. The subordinations properties of this family is studied, which in certain special cases yield some of the previously obtained results.

References

  1. J.-L. Liu, “Notes on Jung-Kim-Srivastava integral operator,” Journal of Mathematical Analysis and Applications, vol. 294, no. 1, pp. 96–103, 2004. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  2. S. S. Miller and P. T. Mocanu, “Differential subordinations and univalent functions,” The Michigan Mathematical Journal, vol. 28, no. 2, pp. 157–172, 1981. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  3. J. Patel and A. K. Mohanty, “On a class of p-valent analytic functions with complex order,” Kyungpook Mathematical Journal, vol. 43, no. 2, pp. 199–209, 2003. View at: Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views65
Downloads418
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.